# SDR REXA201100126

- Difficulty date: February 10, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 19,304 hours, 16,322 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MSG ALONG WITH SMELL OF BURNING FABRIC THOROUGHLY INSPECTED ALL RELATED COMPONENTS & VISIBLE DUCTING IAW CRJ AMM 21-51-00.  REMOVED AND REPLACED LT & RT COALESCER BAGS IAW CRJ AMM 21-51-13.  REPLACED UPPER PORTION OF SPEED TAPE APPLIED PER PA 21-009.  OPERATED ENGINES AT POWER WITH BOTH PACKS OPERATING HOT FOR 30 MIN.  ALL INDICATIONS NORMAL WITH NO SIGNS OF SMOKE/ BURN SMELL.
